# SDR TWAA9712101

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54353
- Make and model: Boeing 727231
- Aircraft serial: 21985
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STL - FLT 572 - VIBRATION FELT IN FLIGHT FOLLOWED BY AVM METER NR 3 ENG FULL SCALE DEFLECTION.  NR 3 OIL FILTER BYPASS LIGHT CAME ON ENG SHUT DOWN.  (M)
